Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 81

All articles in this issue are freely accessible.

On exponential bounds for mixing and the rate of convergence for Student processes
N. Abourashchi and A. Yu. Veretennikov.
Theor. Probability and Math. Statist. 81 (2010), 1-13
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2667305
A generalization of Karamata’s theorem on the asymptotic behavior of integrals
V. V. Buldygin and V. V. Pavlenkov.
Theor. Probability and Math. Statist. 81 (2010), 15-26
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2667306
Generalized solutions of a hyperbolic equation with a $𝜑$-sub-Gaussian right hand side
B. V. Dovgaĭ.
Theor. Probability and Math. Statist. 81 (2010), 27-33
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2667307
A subgeometric estimate of the stability for time-homogeneous Markov chains
V. V. Golomozyĭ.
Theor. Probability and Math. Statist. 81 (2010), 35-50
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2667308
Some limit theorems for controlled branching processes
Ya. M. Khusanbaev.
Theor. Probability and Math. Statist. 81 (2010), 51-58
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2667309
An inequality for the Lévy distance between two distribution functions and its applications
K.-H. Indlekofer, O. I. Klesov and J. G. Steinebach.
Theor. Probability and Math. Statist. 81 (2010), 59-70
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2667310
Boundedness, limits, and stability of solutions of a perturbation of a nonhomogeneous renewal equation on a semiaxis
M. V. Kartashov.
Theor. Probability and Math. Statist. 81 (2010), 71-83
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2667311
Conditions for the uniform convergence in probability of wavelet decompositions for stochastic processes from the space $\operatorname{Exp}_{𝜑}(Ω)$
Yu. V. Kozachenko and O. V. Polos’mak.
Theor. Probability and Math. Statist. 81 (2010), 85-99
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2667312
Asymptotic behavior of the distribution of the maximum of a Chentsov field on polygonal lines
N. V. Kruglova.
Theor. Probability and Math. Statist. 81 (2010), 101-115
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2667313
Convergence with respect to the parameter of a series and the differentiability of barrier option prices with respect to the barrier
O. M. Kulik, Yu. S. Mishura and O. M. Soloveĭko.
Theor. Probability and Math. Statist. 81 (2010), 117-130
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2667314
Functional limit theorems for stochastic integrals with applications to risk processes and to self-financing strategies in a multidimensional market. I
Yu. S. Mishura, G. M. Shevchenko and Yu. V. Yukhnovs’kiĭ.
Theor. Probability and Math. Statist. 81 (2010), 131-146
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A limit theorem for random fields with a singularity in the spectrum
A. Ya. Olenko and B. M. Klykavka.
Theor. Probability and Math. Statist. 81 (2010), 147-158
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Singularity of the distribution of a random variable represented by an $A_{2}$-continued fraction with independent elements
M. V. Prats’ovytyĭ and D. V. Kyurchev.
Theor. Probability and Math. Statist. 81 (2010), 159-175
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Arbitrage in a discrete time model of a financial market with a taxation proportional to the portfolio size
G. M. Shevchenko.
Theor. Probability and Math. Statist. 81 (2010), 177-186
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2667318
Singularity of the second Ostrogradskiĭ random series
G. M. Torbin and I. M. Pratsyovyta.
Theor. Probability and Math. Statist. 81 (2010), 187-195
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2667319
American Mathematical Society